# SDR RMV2009F00000

- Difficulty date: March 30, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N40DK
- Make and model: Lear 55LEAR
- Aircraft serial: 92
- Aircraft time: 14,692 hours
- Engine: Garrtt TFE731*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING A MX HIGH SPEED TAXI CHECK SMOKE NOTICED OUT OF PILOTS SIDE WINDOW.  ACFT STOPPED ON RUNWAY AND CABIN DOOR OPENED AT WHICH TIME A FIRE WAS FOUND ON LT MLG WHEEL AREA.  ACFT SHUTDOWN AND FIRE EXTINGUISHED.  PRIOR TO THE TAXI TEST A FULL BRAKE AND ANTI-SKID FUNCTIONAL CHECK IAW MM PERFORMED WITH SATISFACTORY RESULTS.  ORIGINAL SQUAWK WAS A SLIGHT PULL TO LT DURING LANDING WHEN TRANSITIONING THRU SLOWER SPEEDS.  NOSE WHEEL STEERING NOT ARMED WHEN PULL WAS NOTICED.  RT BRAKES & WHEELS SUSTAINED EXCESSIVE HEATING WITH NO  DEFLATION OR FIRE.  ALL BRAKING COMPONENTS WERE REMOVED FROM ACFT AND SENT TO MFG FOR EVALUATION.  PROBABLE CAUSE OF FIRE WAS OVERHEATING OF BRAKES.  NO TURNAROUND LIMITATION EXIST FOR THIS ACFT.  IT IS SUGGESTED OPERATORS USE A TURNAROUND TIME LIMITATION TO ALLOW SUFFICIENT COOLING BETWEEN MEDIUM TO HIGH ENERGY BRAKING APPLICATIONS.
